# SDR DXTA2025092305031

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 10,647 hours, 8,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007310
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOTICED THE CABIN ROOF AND EXIT LIGHTS BLINKING DURING THE FLIGHT.  CYCLED THE EMER LT SWITCH AND THE CABIN ROOF LIGHTS, EXIT SIGNS, AND ONE RED AND ONE WHITE FLOOR LIGHT CAME ONE SOLID IN THE ARM POSITION.   WE SWAPPED BATTERIES AND FOUND THAT THE ISSUE FOLLOWED. THIS DETERMINES A BAD #1&2 EMERGENCY LIGHT BATTERY. WE INFORMED MCC AND THEY ARE ORDERING TWO NEW BATTERIES. REF:  FIM TASK 33-50-00-810-801-A & AMM 33-52-01. 9/20/2025 RECEIVED TWO BATTERIES. REMOVED #1 EMERGENCY LIGHT BATTERY AND INSTALLED A TESTED EMERGENCY LIGHT BATTERY. REMOVED EMERGENCY LIGHT BATTERY #2 AND INSTALLED A REPAIRED #2 EMERGENCY LIGHT BATTERY. OPS TESTS ARE GOOD, AND NO DEFECTS ARE NOTED.  AMM 33-52-01.
